# SDR ABXA040141

- Difficulty date: April 16, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,014 hours, 58,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SIDE WINDOW WAS STUCK SHUT.  INSTALLED A MISSING NUT AT ROD END AT TOP OF WINDOW AND SECURED LOOSE LOCK BAR TRIM.  WINDOW OPERATES NORMALLY.
